# SDR USAA2010082591788

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 654581266
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON UPPER FLANGE OF CROSS BEAM AT BS 328 RBL 13.5.  REPAIRED UPPER FLANGE OF CROSS BEAM AT BS 328 RBL 13.5 IAW B737 SRM 53-10-51 REPAIR 5.
